A Compact Formula for the Derivative of a 3-D Rotation in Exponential Coordinates

Gallego Bonet, Guillermo y Yezzi, Anthony (2015). A Compact Formula for the Derivative of a 3-D Rotation in Exponential Coordinates. "Journal of Mathematical Imaging and Vision", v. 51 (n. 3); pp. 378-384. ISSN 0924-9907. https://doi.org/10.1007/s10851-014-0528-x.

Descripción

Título: A Compact Formula for the Derivative of a 3-D Rotation in Exponential Coordinates
Autor/es:
  • Gallego Bonet, Guillermo
  • Yezzi, Anthony
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Mathematical Imaging and Vision
Fecha: Marzo 2015
Volumen: 51
Materias:
Palabras Clave Informales: Cross-product matrix, Derivative of rotation, Exponential map, Lie group, Rodrigues parameters, Rotation, Rotation vector
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Señales, Sistemas y Radiocomunicaciones
Grupo Investigación UPM: Tratamiento de Imágenes GTI
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (179kB) | Vista Previa

Resumen

We present a compact formula for the derivative of a 3-D rotation matrix with respect to its exponential coordinates. A geometric interpretation of the resulting expression is provided, as well as its agreement with other less-compact but better-known formulas. To the best of our knowledge, this simpler formula does not appear anywhere in the literature. We hope by providing this more compact expression to alleviate the common pressure to reluctantly resort to alternative representations in various computational applications simply as a means to avoid the complexity of differential analysis in exponential coordinates.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
FP7246565Marie Curie COFUND UNITEUniv. Politecnica de MadridMarie Curie COFUND UNITE

Más información

ID de Registro: 35479
Identificador DC: http://oa.upm.es/35479/
Identificador OAI: oai:oa.upm.es:35479
Identificador DOI: 10.1007/s10851-014-0528-x
Depositado por: Dr Guillermo Gallego Bonet
Depositado el: 29 May 2015 09:53
Ultima Modificación: 29 May 2015 09:53
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM